# SDR 99UAL900478

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Engine: Ge CF66D
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Door 3l Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3L DOOR SLIDE LIGHT WILL NOT TEST.   *S/D*  REPLACED SLIDE REMOTE PRESSURE INDICATOR.
